MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number CX50
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported a female patient's pregnancy status required bedside ultrasound assistance due to intrauterine stillbirth; the patient was undergoing an evacuation curettage surgery.After the cx50 ultrasound was moved to the operating room and turned on, an error occurred, resulting in the inability to turn on the device.A replacement ultrasound was immediately used to complete the procedure.There was no allegation of any patient impact, and no other medical intervention was reported.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Multiple attempts to gather additional information regarding state of patient and criticality of procedure was requested but further information could not be obtained.There was no allegation of any patient impact, and no other medical intervention was reported.Due to sanctions in place, we are not able to service this site, and the manufacturer believes they will be unable to gather any further information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key21312760
Report Number3019216-2025-000026
Device Sequence Number8876338
Product Code IYN
UDI-Device Identifier00884838025295
UDI-Public(01)00884838025295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX50
Device Catalogue Number795087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown